# SDR 20001214SH021

- Difficulty date: December 1, 2000
- Submitted: December 14, 2000
- Operation: General aviation
- Aircraft: N300HB
- Make and model: Beech 200BEECH
- Aircraft serial: BB566
- System (JASC): 5600 · Window/Windshield System
- Part: Windshield
- Part number: 10138402521
- Part serial: 00115H5929
- Condition: Cracked
- Location: Pilot
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSCREEN SPIDER WEB CRACKED IN-FLIGHT.  (X)
